# SDR CA130416012

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN PREPARATION OF THE ENGINE SHUTDOWN, ENGINES THROTTLES WERE BROUGHT DOWN TO FLIGHT IDLE, APPROXIMATELY 80 PERCENT NR,  ALLOWING FOR COOLING PERIOD.  ALL OF A SUDDEN AND COMPLETELY UNEXPECTED, THERE WAS AN OVERSPEED OF THE ENGINE NP 1 NR AND N2 OF UP TO 126.7 PERCENT.  ENGINES WERE SHUTDOWN UNEVENTFUL. ENGINES ARE BEING REMOVED AND RETURNED TO O/H FACILITY.
